# SDR NSVA2011172

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 1,392 hours, 1,285 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THE CREW NOTICED THE ELEVATOR FEEL CAUTION LIGHT ILLUMINATE AT ABOUT FL060.  RAN CHECKLIST AND RETURNED TO CLE.  CREW PREVIOUSLY RECYLED SYSTEM, MAINTENANCE RECYCLED CIRCUT BREAKER A4 ON CAPTAIN'S SIDE TOP PANEL.  IN REF TO CMM CH 7-25.  NO DEFECT NOTED.
